What in the world is going on?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tiggertenn
Regular Member


Date Joined Jun 2007
Total Posts : 48
   Posted 2/24/2009 11:14 PM (GMT -6)   
I posted a few days ago about acne after prednisone.  Okay, last night and today into this evening the skin on my face has gotten really dry all of a sudden and the acne is clearing up.  The dryness is so that it is flaky and I don't think I'll be able to wear makeup tomorrow.  Along with this, twice this week I have had *TMI Warning* stringy mucus in my left eye with irritation that goes away after it is removed.  Then tonight when I got out of the shower I have a weird rash on my neck and my ears are itching like crazy very deeply.  The rash is almost circular large dots about the size of the pad of my finger and they are very spread out, but in two lines going across my neck.  I don't know what to think of this.  It's strange though because last week when I saw my GI he asked me if I had any rashes lately, I told him no because I hadn't at the time.  Now I'm worried because I searched these things together and came up with some scary and some not so scary explanations.  I wish I hadn't done that, but my curiosity got the best of me. 
 
Has anyone else experienced these symptoms?
 
TIA!
 
Tiggertenn
Diagnosed with UC March '07
Colazal 3 pills 3x a day
Prednisone Oct. '08 - Jan. '09
Imuran (It didn't work for me, I wrote it a Dear John letter)
Sulfasalazin 9 pills a day
Folic Acid
Levoyxl
Glumetza

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, September 22, 2018 6:25 PM (GMT -6)
There are a total of 3,005,744 posts in 329,257 threads.
View Active Threads


Who's Online
This forum has 161800 registered members. Please welcome our newest member, Envsciguy.
317 Guest(s), 8 Registered Member(s) are currently online.  Details
HeartsinPain, Kent M., Michael_T, Lymie24, Tudpock18, Cajun Jeff, Aerose91, iPoop